Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 2, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Canonical forms of quaternary abelian substitutions in an arbitrary Galois field
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 2 (1901), 103-138
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500559
Certain cases in which the vanishing of the Wronskian is a sufficient condition for linear dependence
Maxime Bôcher.
Trans. Amer. Math. Soc. 2 (1901), 139-149
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500560
An elementary proof of a theorem of Sturm
Maxime Bôcher.
Trans. Amer. Math. Soc. 2 (1901), 150-151
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500561
On the determination of surfaces capable of conformal representation upon the plane in such a manner that geodetic lines are represented by algebraic curves
Henry Freeman Stecker.
Trans. Amer. Math. Soc. 2 (1901), 152-165
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500562
On the existence of a minimum of the integral $∫^{x_{1}}_{x_{0}}F(x,y,y’)dx$ when $x_{0}$ and $x_{1}$ are conjugate points, and the geodesics on an ellipsoid of revolution: a revision of a theorem of Kneser’s
W. F. Osgood.
Trans. Amer. Math. Soc. 2 (1901), 166-182
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500563
On the geometry of planes in a parabolic space of four dimensions
Irving Stringham.
Trans. Amer. Math. Soc. 2 (1901), 183-214
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500564